# SDR AALA961054

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Indication
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 26 - ON APPROACH TO MIA DURING NORMAL GEAR EXTENSION, THE LEFT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  PERFORMED ALTERNATE GEAR EXTENSION, LEFT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  PUT ADP TO ON POSITION AND RETURNED ALTERNATE GEAR SWITCH TO OFF POSITION, THIS GAVE A DOWN AND LOCKED INDICATION.  LANDED MIA WITHOUT INCIDENT.  TROUBLESHOT LANDING GEAR SYSTEM BY SWINGING GEAR SEVERAL TIMES.  ALSO, CHECKED ALTERNATE GEAR EXTENSION SYSTEM.  PERFORMED LEAK CHECK.  COULD NOT DUPLICATE ON GROUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  AIRCRAFT RELEASED FOR SERVICE.  (M)
